Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

151 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is there any side effect by taking ashwagandha with citadep 10mg ?

can i take ashwagandha with citadep 10 mg..i mean i take citadep 10 mg at night and want to take ashwagandha powder during daytime......can i take with water insted of milk please reply
Wed, 27 Apr 2011
Report Abuse
Question is related to
Drug/Medication
General & Family Physician 's  Response
Hi preet ;
welcome to HealthcareMagic
Citadep 10 is a atidepressant medicine called citalopram.Ashwagandha is a Ayurvedic preparation so it should not cause much trouble but since you are on antidepressant it is very necessary that you consult your doctor who prescribed Citadep-10 so that you don't have any problems although there is no drug interaction between the two.
Thanks
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello, I started taking 400mg of the herbal supplement Ashwagandha. I felt stronger and more energetic. However, when I did light aerobic exercise, I felt trouble breathing and had an elevated pulse rate of around 10 beats above normal. Could this be due to the supplement, and should I discontinue it? Thanks

doctor1 MD

Dear Doctor, I am taking drugs for Schizophrenia and mixed Depression-Anxiety. I am taking the following drugs for Schizophrenia a) Risperidone 2 mg 1-0-2 b) Quitiapine Fumerate 100 mg 1-1-1. I am taking the following drugs for mixed Depression-Anxiety a) Sertraline 50 mg 1-0-0 b) Mirtazepine 15 mg 0-0-1 c) Lithium Carbonate 400 mg (SR) 1-0-1 To counter the side effects, I am taking Pacitane 2 mg 1-1-0 and in spite of this I am having hand tremors and am not able to write at all. I am having stammering also. I am taking Neurobion Forte 0-0-1 to strength the nervous system. By taking Nerobion Forte bi-daily help in controlling the tremors? By taking Ashwagandha powder (1 tea spoon with milk) twice daily help in controlling the tremors? Also, I am Asthmatic and Diabetic for which I am taking Theo-Asthalin 1-0-1 and Glycephage 500 mg 1-0-1 respectively. I am a smoker also and I smoke only 5 cigarettes a day. Kindly advice. Also confirm whether psychotic drugs be taken along with Ashwagandha Powder. Kindly reply at the earliest. Thank You Yours Truly Jayanth

doctor1 MD

I recently got taken off Lipitor because I had terrible pain in my leg. My cardiologist took me off. She wanted me to take Red Yeast Rice but upon talking with someone in the know they said I would have the same problems with it also. They recommended Ashwagandha instead. I am on generic Plavix and generic Norvasc for my bp. I bought Ashwagandha from Solaray today but have not opened it yet so I can take it back if needed. From what I am reading about Ashwagandha it sounds like it would be good for me but wanted to know if there were any side affects. I had a mild heart attack back in August with an artery 95% blocked which they put a stent in and I have another artery that is 45% blocked which they did nothing. I do not do well on prescription meds so would very much like to try this. What do you think? --Donna

Recent questions on  Anti depressant

doctor1 MD

I have had arthritis for thirty years, I am just starting to grunt and groan at the smallest irritation over any annoyance and walking, 73 years, I have tried green tea to calm my self down, I cant get into a calm peaceful state of mind, I used to...

doctor1 MD

I have been having dry mouth after having some infection of the teeth. Had two bad ones extracted. My ENT special9st has prescribed steroid for me. I take lot of medicines including Zolof. How is the interaction? I was reading on WebMD that...

doctor1 MD

Yes I was prescribed zyprexa years ago for depression when going through a divorce. I've tried to stop it twice and this is my third and final time. I've been tapering off it for over a year now since the last two attempts failed miserably. Now...

doctor1 MD

Hi, I suffer from pain in the lower and middle part of my stomach . It becomes a lot more pronounced when I opsuh down on my stomach. Pain regularly radiates into my pelvic region. I have been diagnosed IBS and was on antidepressants to control the spasms. But this pain just never stops. Is there somethinh I can say to my doctor to assist him in diagnosing me? Thank you,

doctor1 MD

Hi . I am on antidepressants for about 7 years now. I was so slim but suddenly gained a lot of weight. I began to have an enlarged liver of 17.5 measure. And then the latest X-ray showed that i began to have a bulky spleen . Blood tests are Ok except for Gout which is high. So does this condition mean anything? or could i have a hidden cancer in some part of my body especially that my belly is so fat. I am 35 years old

doctor1 MD

I am sometime getting anxious over small issues and myhealth gets spoiled